# SDR 20001120SH017

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT OUTBOARD CHORD CORRODED STA 252 LBL 52 WL 226.  SERVICE ORDER NR 109003 OPS NR 21160.  TIMCO RED NR S00327.  FOUND DURING C-CHECK.  TIMCO OSOCDA NR T50R383Y.  (X)
